Description
Active Ingredients
In Each 5 mL = 1 Teaspoonful: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Inactive Ingredients
Acesulfame Potassium; Anhydrous Citric Acid; D&C Red No. 33; FD&C Blue No. 1; FD&C Red No. 40; Flavors; Glycerin; Polysorbate 80; Pregelatinized Starch; Purified Water; Sodium Benzoate; Sucrose; Xanthan Gum; Each 5 mL (1 Tsp.) Contains: Sodium 2 mg
Uses
Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. For ages 2 to 11 years. Lasts up to 8 hours. Alcohol free.
Purpose
Pain Reliever/Fever Reducer
Reviews
There are no reviews yet.